×

Found 214 Documents (Results 1–100)

\(p\)-adic differential equations. 2nd edition. (English) Zbl 1510.12001

Cambridge Studies in Advanced Mathematics 199. Cambridge: Cambridge University Press (ISBN 978-1-00-912334-1/hbk; 978-1-00-912768-4/ebook). xx, 496 p. (2022).
PDFBibTeX XMLCite
Full Text: DOI

Frobenius action on a hypergeometric curve and an algorithm for computing values of Dwork’s \(p\)-adic hypergeometric functions. (English) Zbl 1499.11354

Bostan, Alin (ed.) et al., Transcendence in algebra, combinatorics, geometry and number theory. TRANS19 – transient transcendence in Transylvania, Brașov, Romania, May 13–17, 2019. Revised and extended contributions. Cham: Springer. Springer Proc. Math. Stat. 373, 1-45 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Hecke operators and systems of eigenvalues on Siegel cusp forms. (English) Zbl 1521.11004

Memoirs of the American Mathematical Society 1306. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4334-4/pbk; 978-1-4704-6343-4/ebook). v, 165 p. (2020).
PDFBibTeX XMLCite
Full Text: DOI

De Rham cohomology of differential modules on algebraic varieties. 2nd revised edition. (English) Zbl 1437.14029

Progress in Mathematics 189. Cham: Birkhäuser (ISBN 978-3-030-39718-0/hbk; 978-3-030-39719-7/ebook). xiv, 241 p. (2020).
PDFBibTeX XMLCite
Full Text: DOI

An introduction to perfectoid spaces. (English) Zbl 1443.14022

Andreatta, Fabrizio et al., An excursion into \(p\)-adic Hodge theory: from foundations to recent trends. Paris: Société Mathématique de France (SMF). Panor. Synth. 54, 207-265 (2019).
PDFBibTeX XMLCite

The Hodge-Tate decomposition via perfectoid spaces. (English) Zbl 1453.14080

Cais, Bryden (ed.), Perfectoid spaces. Lectures from the 20th Arizona winter school, University of Arizona, Tuscon, AZ, USA, March 11–17, 2017. With an introduction by Peter Scholze. Providence, RI: American Mathematical Society (AMS). Math. Surv. Monogr. 242, 193-244 (2019).
PDFBibTeX XMLCite
Full Text: Link

Perfectoid spaces. Lectures from the 20th Arizona winter school, University of Arizona, Tuscon, AZ, USA, March 11–17, 2017. With an introduction by Peter Scholze. (English) Zbl 1428.14002

Mathematical Surveys and Monographs 242. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5015-1/hbk; 978-1-4704-5411-1/ebook). xii, 297 p. (2019).
PDFBibTeX XMLCite
Full Text: DOI

\(p\)-adic cohomology and classicality of overconvergent Hilbert modular forms. (Cohomologie \(p\)-adique et classicité de formes modulaires surconvergentes de Hilbert.) (English. French summary) Zbl 1423.11091

Andreatta, Fabrizio et al., Arithmétique \(p\)-adique des formes de Hilbert. Paris: Société Mathématique de France (SMF). Astérisque 382, 73-162 (2016).
MSC:  11F41 11F85 14F30
PDFBibTeX XMLCite
Full Text: arXiv

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Software